# SDR SWAA2023061246339

- Difficulty date: May 5, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 RBL 24.75 AT CENTER SECTION 2023-311067<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE PID CONTROLLER P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED SUPPORT ANGLE LOCATED ON FLOOR STRUCTURE BS 695 RBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED  RII
